# SDR UALA2012091305157

- Difficulty date: September 13, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 40,716 hours, 15,809 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE1740011
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L EMERGENCY ASSIST BOTTLE PSI LOW.  SERVICED DOOR 1L EMERGENCY ASSIST BOTTLE PER MM.
